# SDR PG22002F00000

- Difficulty date: October 1, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N200VC
- Make and model: Beech B300
- Aircraft serial: FL316
- Engine: Pwa PT6A11
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Switch
- Part number: 6343560012
- Condition: Shorted
- Location: Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS HEADING SYSTEM CONTINUOUSLY ROTATED COUNTER CLOCKWISE.  TROUBLESHOT PROBLEM TO A2S2 IN THE CCU65 CONTROL UNIT.  FOUND SPRING INTERNAL TO SWITCH SHORTED TO OPPOSITE TERMINAL.  REPLACEMENT OF SWITCH CURED PROBLEM.  A HEIGHT QUALITY SWITCH, OR INSULATION AROUND SPRING INSIDE SWITCH WOULD PREVENT FUTURE PROBLEMS.  (HEADING SYSTEM WORKED FINE THE DAY BEFORE PROBLEM APPEARED).
